# SDR AALA202408165260

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 29,305 hours, 14,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PERFORMED APU BLEED ON TAKEOFF DUE TO ENGINE 2 BLEED BEING ON MEL. AFTER TAKEOFF WHEN TRANSITIONING FROM APU BLEED TO ENGINE ONE BLEED A STRONG DIRTY SOCK/SOUR SMELL WAS NOTICEABLE IN FLIGHT DECK. UNABLE TO IDENTIFY SOURCE OF SMELL.   (OPEN)
